Alert archive / Nebraska / Tornado Warnings in 2009

Tornado Warning 22, NWS Cheyenne, WY

June 10, 2009Morrill County, Nebraska

NWS Cheyenne, WY issued this tornado warning at Jun 10, 2009, 4:29 PM MDT for Morrill County, Nebraska. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2009, 4:29 PM MDT (22:29 UTC)
Expired
Jun 10, 2009, 5:19 PM MDT
In force
50 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

County Morrill County, NE

The radar

The Cheyenne radar (KCYS), 181 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-238 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KCYS 102229
TORCYS
NEC123-102330-
/O.NEW.KCYS.TO.W.0022.090610T2229Z-090610T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
429 PM MDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 530 PM MDT

* AT 427 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 8 MILES EAST OF BRICKER LAKES...OR 28 MILES SOUTH
  OF ALLIANCE...AND MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BROADWATER.
  HIGHWAY 26 BETWEEN 385 AND THE MORRILL AND GARDEN COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4150 10264 4167 10304 4180 10294 4172 10263
      4167 10262 4150 10262
TIME...MOT...LOC 2228Z 297DEG 12KT 4169 10290

$$

HAHN
3 follow-up statements
000 
WWUS55 KCYS 102252
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
452 PM MDT WED JUN 10 2009

NEC123-102330-
/O.CON.KCYS.TO.W.0022.000000T0000Z-090610T2330Z/
MORRILL NE-
452 PM MDT WED JUN 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR EASTERN
MORRILL COUNTY...

AT 450 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS 
DANGEROUS STORM WAS LOCATED OVER EASTERN MORRILL COUNTY...OR 31 
MILES SOUTH OF ALLIANCE...MOVING EAST SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN MORRILL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4150 10264 4163 10289 4175 10284 4172 10263
      4167 10262 4150 10262
TIME...MOT...LOC 2251Z 297DEG 12KT 4165 10281

$$

HAHN
000 
WWUS55 KCYS 102309
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
509 PM MDT WED JUN 10 2009

NEC123-102330-
/O.CON.KCYS.TO.W.0022.000000T0000Z-090610T2330Z/
MORRILL NE-
509 PM MDT WED JUN 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR EASTERN
MORRILL COUNTY...

AT 507 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS 
DANGEROUS STORM WAS LOCATED OVER EASTERN MORRILL COUNTY...OR 32 
MILES SOUTH OF ALLIANCE...MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OFEASTERN MORRILL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 4155 10266 4159 10281 4161 10285 4166 10286
      4172 10281 4172 10263 4167 10262 4154 10262
TIME...MOT...LOC 2308Z 289DEG 9KT 4163 10277

$$

HAHN
000 
WWUS55 KCYS 102319
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
519 PM MDT WED JUN 10 2009

NEC123-102328-
/O.CAN.KCYS.TO.W.0022.000000T0000Z-090610T2330Z/
MORRILL NE-
519 PM MDT WED JUN 10 2009

...THE TORNADO WARNING FOR EASTERN MORRILL COUNTY IS CANCELLED...

THIS WARNING HAS BEEN REPLACED BY A NEW TORNADO WARNING NOW IN 
EFFECT UNTIL 6 PM FOR SOUTHEAST MORRILL COUNTY.

LAT...LON 4155 10266 4159 10281 4161 10285 4166 10286
      4172 10281 4172 10263 4167 10262 4154 10262
TIME...MOT...LOC 2318Z 289DEG 9KT 4162 10274

$$

HAHN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 10, 3:24 PM MDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 10, 3:24 PM MDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
324 PM MDT WED JUN 10 2009

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...
THUNDERSTORMS HAVE DEVELOPED EARLY THIS AFTERNOON OVER THE CWA...WITH
THE STRONGEST STORMS IN THE WEST CENTRAL PANHANDLE.  A TORNADO AND
FUNNEL CLOUDS HAVE BEEN OBSERVED IN THE VICINITY OF KBFF SINCE 220
PM.  A SHORTWAVE TROUGH WAS CURRENTLY MOVING ACROSS THE CENTRAL
ROCKIES AND A STATIONARY FRONT WAS LOCATED NEAR THE CONTINENTAL
DIVIDE.  TEMPERATURES SEEMED TO HAVE WARMED MORE THAN ANTICIPATED AND
HAS MADE THE ATMOSPHERE OVER MUCH OF THE CWA UNSTABLE.  CAPE VALUES
WERE BETWEEN 800 AND 1200 J/KG AND THE 0-6KM SHEAR WAS FAVORABLE FOR
STRONG STORMS.  MOST OF THE THUNDERSTORMS WILL BE DURING THE EVENING
HOURS...WITH SOME LINGERING SHOWERS AGAIN AFTER MIDNIGHT.  MOIST...
LIGHT EASTERLY BOUNDARY LAYER WINDS SHOULD ALLOW FOR LOW CLOUDS AND
SOME FOG TO FORM OVER THE EAST PART OF THE CWA LATER TONIGHT AND INTO
MID MORNING THURSDAY.  SHOWERS AND THUNDERSTORMS WILL AGAIN AT LEAST
BE SCATTERED IN COVERAGE THURSDAY AFTERNOON AND EVENING.  SOME OF THE
STORMS MAY BE STRONG PER THE SPC OUTLOOK BUT MAY DEPEND ON HOW MUCH
WARMING OCCURS ON THURSDAY.  GUIDANCE KEEPS HIGH TEMPERATURES IN THE
UPPER 50S TO LOWER 60S ON THURSDAY.

.LONG TERM...FRIDAY THROUGH WEDNESDAY...
A VERY STAGNANT...YET ACTIVE PATTERN ACROSS NORTH AMERICA WILL
CONTINUE THROUGH MUCH OF THE EXTENDED PERIOD. A NEARLY STATIONARY
LARGE AMPLITUDE TROUGH ACROSS THE WESTERN CONUS WILL MAINTAIN
SOUTHWEST FLOW ACROSS THE INTERMOUNTAIN WEST. A NEARLY ENDLESS
SUPPLY OF SHORTWAVES WILL INTERACT WITH AMPLE LOW/MID-LEVEL MOISTURE
TO FUEL DAILY SHOWERS/THUNDERSTORMS...WHICH WILL BE MOST NUMEROUS
DURING THE AFTERNOON/EVENING HOURS. TEMPERATURES WILL GRADUALLY WARM
BACK TO NEAR 70 WEST...AND 70S TO LOW 80S EAST BY THE MIDDLE OF NEXT
WEEK.

&&

.AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER
THE CWA THROUGH THE EVENING.  MVFR CEILINGS AND VISIBILITIES WILL BE
ASSOCIATED WITH THE STRONGER ACTIVITY DURING THAT TIME.  CEILINGS
WILL LOWER AFTER 04Z MAINLY OVER AREAS EAST OF THE LARAMIE RANGE.
CEILINGS SHOULD BE IFR BETWEEN 06Z AND 15Z WITH AREAS OF FOG
REDUCING VISIBILITIES TO BETWEEN 2 AND 4 MILES. AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THURSDAY WITH MVFR CEILINGS
AND VISIBILITIES ASSOCIATED.

&&

.FIRE WEATHER...THE DISTRICT REMAINS IN FULL GREEN-UP WITH RECENT
RAINS. ADDITIONAL RAIN WILL CONTINUE TO LIMIT FIRE WEATHER
CONCERNS THROUGHOUT THE DISTRICT. OVERNIGHT HUMIDITY RECOVERIES
WILL BE EXCELLENT THROUGH THE PERIOD.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&
Hazardous weather outlook, Jun 10, 10:51 AM MDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1051 AM MDT WED JUN 10 2009

WYZ059>070-111700-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
1051 AM MDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS SOUTHEAST
WYOMING THIS AFTERNOON AND EVENING. SOME STORMS WILL PRODUCE HEAVY
RAIN AND SMALL HAIL ESPECIALLY NEAR THE COLORADO BORDER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
EACH DAY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-111700-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
1051 AM MDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WESTERN
NEBRASKA PANHANDLE. SOME STORMS IN THE SOUTHERN PANHANDLE WILL
PRODUCE HEAVY RAIN AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
EACH DAY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 10, 3:43 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
343 PM MDT WED JUN 10 2009

NEZ019>021-054-055-WYZ070-102315-
BANNER-CHEYENNE-KIMBALL-MORRILL-PINE BLUFFS-SCOTTS BLUFF-
343 PM MDT WED JUN 10 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BANNER...KIMBALL...
MORRILL...NORTHWESTERN CHEYENNE...SOUTHEASTERN LARAMIE AND
SOUTHEASTERN SCOTTS BLUFF COUNTIES UNTIL 515 PM MDT...

AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MINATARE TO BIGHORN
MOUNTAIN TO 11 MILES SOUTH OF HARRISBURG TO 7 MILES SOUTH OF ALBIN TO
5 MILES NORTH OF BURNS...MOVING EAST AT 25 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  BIGHORN MOUNTAIN BY 350 PM MDT.
  HUBBARD GAP BY 355 PM MDT.
  CHIMNEY ROCK AND BAYARD BY 400 PM MDT.
  PERRIN BY 410 PM MDT.
  PINE BLUFFS AND REDINGTON BY 415 PM MDT.
  PANORAMA POINT BY 420 PM MDT.

THE TOWNS OF MELBETA...MCGREW...I-80 EXIT 8...BUSHNELL...BROADWATER
AND I-80 EXIT 29 ARE ALSO IN THE PATH OF THESE STORMS.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 388 AND
402.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND
48.

EISE
Local storm report, Jun 10, 4:03 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
403 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             6 SW ANGORA             41.81N 103.18W
06/10/2009  E0.50 INCH       MORRILL            NE   EMERGENCY MNGR

            4 TO 5 INCHES OF MARBLE SIZED HAIL AT JUCTION OF HWY 385
            AND L62A. SNOW PLOWS HAVE BEEN SENT TO PLOW HWY.

0345 PM     HEAVY RAIN       10 N BRIDGEPORT         41.81N 103.10W
06/10/2009  U0.00 INCH       MORRILL            NE   EMERGENCY MNGR

            RIVER OF WATER RUNNING DOWN HWY 385. DUGOUT AND UNION
            CREEKS RUNNING NEAR BANKFULL.

&&

AAH
Local storm report, Jun 10, 4:06 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
406 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      8 N BRIDGEPORT          41.78N 103.10W
06/10/2009                   MORRILL            NE   EMERGENCY MNGR

            8 TO 12 INCHES OF MARBLE SIZED HAIL ALONG HIGHWAY 385
            BETWEEN BRIDGEPORT AND ANGORA. BARRICADES PUT UP ALONG A
            PORTION OF HIGHWAY 385.

&&

CAH
Special weather statement, Jun 10, 4:18 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
418 PM MDT WED JUN 10 2009

NEZ019>021-054-055-WYZ068>070-102315-
BANNER-CHEYENNE-CHEYENNE FOOTHILLS-GOSHEN-KIMBALL-MORRILL-PINE
BLUFFS-SCOTTS BLUFF-
418 PM MDT WED JUN 10 2009

...SIGNIFICANT WEATHER ADVISORY FOR BANNER...EASTERN LARAMIE...
NORTHERN KIMBALL...NORTHWESTERN CHEYENNE...SOUTHEASTERN GOSHEN...
SOUTHEASTERN SCOTTS BLUFF AND WESTERN MORRILL COUNTIES UNTIL 515 PM
MDT...

AT 415 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BAYARD TO 4 MILES
EAST OF CHEYENNE...MOVING EAST AT 15 MPH.

PENNY SIZE HAIL...DANGEROUS LIGHTNING AND HEAVY RAINFALL IS EXPECTED
WITH THESE STORMS.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 373 AND
402.

WEILAND
Local storm report, Jun 10, 4:26 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
426 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             HILLSDALE 15N           41.43N 104.44W
06/10/2009  M0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

0424 PM     HAIL             HILLSDALE 15N           41.43N 104.44W
06/10/2009  E0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

MWEILAND
Local storm report, Jun 10, 4:26 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
426 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             HILLSDALE               41.43N 104.44W
06/10/2009  M0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

MWEILAND

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:52 PM MDTTornado WarningCYSScotts Bluff, Sioux38 min
Jun 10, 1:23 PM MDTTornado WarningCYSScotts Bluff37 min
Jun 10, 1:57 PM MDTTornado WarningCYSMorrill, Scotts Bluff33 min
Jun 10, 2:07 PM MDTTornado WarningCYSScotts Bluff23 min
Jun 10, 2:09 PM MDTTornado WarningCYSScotts Bluff36 min
Jun 10, 2:23 PM MDTTornado WarningCYSMorrill, Scotts Bluff37 min
Jun 10, 2:24 PM MDTFlash Flood WarningCYSScotts Bluff6 hr
Jun 10, 2:47 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff33 min
Jun 10, 2:55 PM MDTTornado WarningCYSMorrill35 min
Jun 10, 3:19 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball, Morrill, Scotts Bluff26 min
Jun 10, 3:27 PM MDTTornado WarningCYSMorrill33 min
Jun 10, 3:51 PM MDTFlash Flood WarningCYSMorrill97 min
Jun 10, 3:59 PM MDTTornado WarningCYSMorrill31 min
Jun 10, 5:16 PM MDTTornado WarningCYSMorrill44 min
Jun 10, 5:25 PM MDTFlash Flood WarningCYSMorrill, Scotts Bluff5 hr

Nearby

Tornado Warnings in Nebraska, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.